# SDR ASOA20130411053

- Difficulty date: April 11, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 29,179 hours, 16,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 94863
- Condition: Discharged
- Location: Emergency Light
- Part time: 8,374 hours, 6,115 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION THE CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD ON; Y TURN OFF IN THE ARM POSITION.  MX R & R THE NR 1 EMERGENCY LIGHT BATTERY PACK, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
